Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



Some new results on differential inclusions for differential forms

Authors: Saugata Bandyopadhyay, Bernard Dacorogna and Olivier Kneuss
Journal: Trans. Amer. Math. Soc. 367 (2015), 3119-3138
MSC (2010): Primary 35F60
Published electronically: December 3, 2014
MathSciNet review: 3314803
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this article we study some necessary and sufficient conditions for the existence of solutions in $W_{0}^{1,\infty }(\Omega ;\Lambda ^{k})$ of the differential inclusion \[ d\omega \in E\quad \text {a.e. in }\Omega \] where $E\subset \Lambda ^{k+1}$ is a prescribed set.

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2010): 35F60

Retrieve articles in all journals with MSC (2010): 35F60

Additional Information

Saugata Bandyopadhyay
Affiliation: Department of Mathematics & Statistics, Indian Institutes of Science Education and Research, Kolkata, India

Bernard Dacorogna
Affiliation: Section de Mathématiques, École Polytechnique Fédérale de Lausanne, 1015 Lausanne, Switzerland

Olivier Kneuss
Affiliation: Department of Mathematics, University of California, Berkeley, California 94720-3840
Address at time of publication: Department of Mathematics, Federal University of Rio de Janeiro, Rio de Janeiro, Brazil

Received by editor(s): July 24, 2012
Received by editor(s) in revised form: November 5, 2012
Published electronically: December 3, 2014
Additional Notes: Part of the present work was done while the first and third authors were visiting EPFL, whose hospitality is gratefully acknowledged
Article copyright: © Copyright 2014 American Mathematical Society